MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE PRO

CYNOSURE LLC PICOSURE PRO
Model Number 100-7051-010
Medical Device Problem Code Radiation Output Problem (4026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the picosure was continuously firing during treatment.
 
Additional Manufacturer Narrative
No patient injury was reported.The device history record confirms that the product passed and met all requirements before releasing.Upon device evaluation, it was determined that the foot pedal hose was pinched and blocked by chair wheels or machine while treatment was performed.Foot pedal is worked by air and when the operator released the pedal, the device continued to fire since the hose was pinched.Due to the site reporting an unintended discharge of laser energy, this event is an aro (accidental radiation occurrence) and therefore reportable.

Brand Name
PICOSURE PRO
Common Device Name
PICOSURE PRO
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
kelli pennie
5 carlisle road
westford, MA 01886
9783672425
MDR Report Key15536345
Report Number1222993-2022-00036
Device Sequence Number8132998
Product Code GEX
UDI-Device Identifier00841494100537
UDI-Public(01)00841494100537(11)220520
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K210226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number100-7051-010
Device Catalogue Number105-7051-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale